Alert archive / Iowa / Frost Advisories in 2007

Frost Advisory 3, NWS Quad Cities, IA

October 24, 20076 counties in Illinois; 21 counties in Iowa; Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this frost advisory at Oct 24, 2007, 3:27 PM CDT for 6 counties in Illinois; 21 counties in Iowa; Clark County, Scotland County, Missouri. It took effect at Oct 24, 2007, 4:30 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Oct 24, 2007, 3:27 PM CDT (20:27 UTC)
In effect from
Oct 24, 2007, 4:30 PM CDT
Expired
Oct 25, 2007, 8:00 AM CDT
In force
16 hr
Issued by
NWS Quad Cities, IA
All 29 counties

Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Carroll County, IL, Jo Daviess County, IL, Mercer County, IL, Rock Island County, IL, Stephenson County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 51 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.5 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2007-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2007-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KDVN 242027
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
327 PM CDT WED OCT 24 2007

...FROST POSSIBLE TONIGHT...

.CLEAR SKIES COMBINED WITH DIMINISHING WINDS SHOULD ALLOW
TEMPERATURES TO DROP TO AROUND FREEZING. FROST FORMATION IS
EXPECTED TO OCCUR PRIOR TO SUNRISE. THERE IS A POTENTIAL FOR
CLOUDS TO DEVELOP OR MOVE IN FROM THE EAST PRIOR TO SUNRISE. IF
THIS WOULD OCCUR...OR WINDS HAPPEN TO STAY UP...THE FROST THREAT
WOULD BE GREATLY REDUCED.

IAZ040>042-051>054-063>066-076-077-ILZ001-250430-
/O.NEW.KDVN.FR.Y.0003.071025T0900Z-071025T1300Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-KEOKUK-WASHINGTON-JO DAVIESS-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...SIGOURNEY...WASHINGTON...GALENA
327 PM CDT WED OCT 24 2007

...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT THURSDAY. 

DIMINISHING WINDS AND CLEAR SKIES WILL ALLOW FROST DEVELOPMENT TO
OCCUR TONIGHT. IF WINDS STAY UP OR CLOUDS WOULD HAPPEN TO DEVELOP
PRIOR TO SUNRISE...THE POTENTIAL FOR FROST WILL BE GREATLY REDUCED.

A FROST ADVISORY MEANS THAT FROST IS LIKELY.  COVER OR MOVE
SENSITIVE PLANTS INDOORS.

$$
4 follow-up statements
000 
WWUS73 KDVN 242130
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
430 PM CDT WED OCT 24 2007

...WIDESPREAD FROST POSSIBLE TONIGHT...

.CLEAR SKIES COMBINED WITH DIMINISHING WINDS SHOULD ALLOW
TEMPERATURES TO DROP TO AROUND FREEZING. FROST FORMATION IS
EXPECTED TO BETWEEN MIDNIGHT AND SUNRISE. 

IAZ067-068-078-087>089-098-099-ILZ002-007-009-015-024-MOZ009-010-
250530-
/O.EXB.KDVN.FR.Y.0003.071025T0600Z-071025T1300Z/
MUSCATINE-SCOTT-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-
LEE-STEPHENSON-CARROLL-WHITESIDE-ROCK ISLAND-MERCER-SCOTLAND-
CLARK-
INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT...
WAPELLO...FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....
FORT MADISON...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...ALEDO...MEMPHIS...KAHOKA
430 PM CDT WED OCT 24 2007

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY. 

DIMINISHING WINDS AND CLEAR SKIES WILL ALLOW WIDESPREAD FROST
DEVELOPMENT TO OCCUR TONIGHT.

A FROST ADVISORY MEANS THAT FROST IS LIKELY.  COVER OR MOVE
SENSITIVE PLANTS INDOORS.

$$

IAZ040>042-051>054-063>066-076-077-ILZ001-250530-
/O.EXT.KDVN.FR.Y.0003.071025T0600Z-071025T1300Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-KEOKUK-WASHINGTON-JO DAVIESS-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...SIGOURNEY...WASHINGTON...GALENA
430 PM CDT WED OCT 24 2007

...FROST ADVISORY NOW IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY...

THE FROST ADVISORY IS NOW IN EFFECT FROM 1 AM TO 8 AM CDT
THURSDAY. 

DIMINISHING WINDS AND CLEAR SKIES WILL ALLOW WIDESPREAD FROST
DEVELOPMENT TO OCCUR TONIGHT.

A FROST ADVISORY MEANS THAT FROST IS LIKELY.  COVER OR MOVE
SENSITIVE PLANTS INDOORS.

$$


ERVIN
000 
WWUS73 KDVN 250404
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1104 PM CDT WED OCT 24 2007

...WIDESPREAD FROST POSSIBLE TONIGHT...

.CLEAR SKIES LIGHT NORTH TO NORTHEAST WINDS HAVE ALLOWED FOR
TEMPERATURES TO DROP INTO THE MID 30S TO LOWER 40S AS OF 11 PM.
TEMPERATURES WILL CONTINUE TO SLOWLY FALL TONIGHT...REACHING
BETWEEN 29 AND 34 IN MOST AREAS BY EARLY MORNING. THIS WILL ALLOW
FOR WIDESPREAD LIGHT FROST...AND LOCALLY HARD FREEZE CONDITIONS. A
AN AREA OF LOW CLOUDS MAY SPREAD OVER PORTIONS OF NORTHWEST
ILLINOIS BEFORE DAWN...HELPING REMOVE VISIBLE FROST...BUT DAMAGE
TO SENSITIVE PLANTS IS STILL LIKELY BEFORE CLOUDS MOVE IN. 

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015-024-MOZ009-010-251215-
/O.CON.KDVN.FR.Y.0003.071025T0600Z-071025T1300Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-MERCER-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...ALEDO...MEMPHIS...KAHOKA
1104 PM CDT WED OCT 24 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THURSDAY. 

LIGHT WINDS AND CLEAR SKIES WILL ALLOW WIDESPREAD LIGHT FROST
TO OCCUR TONIGHT. ISOLATED HARD FREEZE CONDITIONS ARE POSSIBLE.

A FROST ADVISORY MEANS THAT FROST IS LIKELY.  COVER OR MOVE
SENSITIVE PLANTS INDOORS.

$$

ERVIN
000 
WWUS73 KDVN 250848
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
348 AM CDT THU OCT 25 2007

...WIDESPREAD FROST POSSIBLE THIS MORNING...

.CLEAR SKIES LIGHT NORTHEAST WINDS HAVE ALLOWED FOR TEMPERATURES
TO DROP INTO THE 30 TO 35 DEGREE RANGE ALONG THE HIGHWAY 20
CORRIDOR. OTHERWISE...TEMPERATURES ARE IN THE MID TO UPPER 30S.
TEMPERATURES WILL CONTINUE TO SLOWLY FALL...REACHING BETWEEN 28 AND
34 IN MOST AREAS BY SUNRISE. THIS WILL ALLOW FOR WIDESPREAD LIGHT
FROST...AND LOCALIZED HARD FREEZE CONDITIONS. A AN AREA OF LOW CLOUDS
HAS SPREAD OVER PORTIONS OF NORTHWEST ILLINOIS...HELPING TO WARM
TEMPERATURES AND REMOVE VISIBLE FROST...BUT DAMAGE TO SENSITIVE
PLANTS IS STILL LIKELY.

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015-024-MOZ009-010-251300-
/O.CON.KDVN.FR.Y.0003.000000T0000Z-071025T1300Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-MERCER-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...ALEDO...MEMPHIS...KAHOKA
348 AM CDT THU OCT 25 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

LIGHT WINDS AND CLEAR SKIES WILL ALLOW WIDESPREAD LIGHT FROST TO
OCCUR TONIGHT. ISOLATED HARD FREEZE CONDITIONS ARE POSSIBLE.

A FROST ADVISORY MEANS THAT FROST IS LIKELY.  COVER OR MOVE
SENSITIVE PLANTS INDOORS.

$$
000 
WWUS73 KDVN 251253
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
753 AM CDT THU OCT 25 2007

...FROSTY MORNING ACROSS THE AREA...

.CLEAR SKIES AND LIGHT WINDS ALLOWED TEMPERATURES TO DROP INTO THE
UPPER 20S TO MID 30S EARLY THIS MORNING. FROST HAS BEEN REPORTED
FOR MOST LOCATIONS NORTH OF INTERSTATE 80...WITH AREAS OF FROST TO
THE SOUTH.  

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015-024-MOZ009-010-251400-
/O.EXP.KDVN.FR.Y.0003.000000T0000Z-071025T1300Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-MERCER-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...ALEDO...MEMPHIS...KAHOKA
753 AM CDT THU OCT 25 2007

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. 

TEMPERATURES WILL SLOWLY BEGIN TO RISE FROM EARLY MORNING MINIMUM
TEMPERATURES IN THE UPPER 20S TO MID 30S. NO ADDITIONAL FROST
FORMATION IS EXPECTED TO OCCURR...SO THE FROST ADVISORY IS BEING
ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this frost advisory went out at Oct 24, 3:18 PM CDT, 9 minutes earlier.

Area forecast discussion, Oct 24, 3:18 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED...
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
318 PM CDT WED OCT 24 2007

.UPDATE...AFTER LOOKING AT THE 18Z WRF...WILL RAISE HEADLINES FOR A
FROST ADVISORY FOR THE NORTHWEST PART OF THE CWFA. NEW WRF RUN
CONTINUES TO SUGGEST LAKE INDUCED STRATUS DEVELOPING AND MOVING
SOUTH/WEST OVERNIGHT.         ...08...

/PREVIOUS DISCUSSION/

.SYNOPSIS...
COLD CANADIAN HIGH PRESSURE WILL SIT JUST NORTH OF THE REGION
TONIGHT BEFORE MOVING OFF TO THE EAST. THIS HIGH IS EXPECTED TO
BRING ANOTHER NIGHT OF QUITE CHILLY TEMPERATURES. AN UPPER LEVEL
STORM SYSTEM IS FORECAST TO SLOWLY MOVE ACROSS THE AREA THURSDAY
NIGHT INTO SATURDAY BRINGING A THREAT OF SOME RAIN TO THE AREA.

&&

.SHORT TERM...TONIGHT AND THURSDAY...
OVERALL...QUIET WX FOR THE NEXT 36 HOURS. HOWEVER...TWO CONCERNS FOR
TONIGHT. 1ST DEALS WITH LOW CLOUD DEVELOPMENT. MODELS SHOW AN AREA
OF ENHANCED RH AT 925 THAT DEVELOPS SOUTH/WEST FROM SOUTHERN LAKE
MICHIGAN ON THE 925 MB WINDS. THIS RH USUALLY IS A SIGNAL THAT LAKE
INDUCED ST IS DEVELOPING AND ADVECTING INTO THE AREA. IF THIS
OCCURS...IT WOULD HAVE PROFOUND AFFECTS ON MIN TEMPERATURES.

THE 2ND CONCERN HAS TO DO WITH HEADLINES. THE HIGH REMAINS NORTH OF
THE CWFA AND THUS WEAK RIDGING IS OCCURRING WITH SOME GRADIENT
ACROSS THE AREA. IF WINDS STAY UP...FROST POTENTIAL IS DIMINISHED.
IF CLOUDS DEVELOP AS OUTLINED IN CONCERN 1...FROST POTENTIAL WOULD
BE DIMINISHED FURTHER AS TEMPERATURES WOULD STAY UP. SO...WILL PLAN
ON HEADLINES OF SOME SORT...LIKELY NW PART OF CWFA...BUT WILL USE
18Z WRF TO FINALIZE THE AREA AND SEND OUT AN AMENDED AFD AFTER
20Z.        ...08...

.LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY...
THURS NIGHT-SAT...UPPER LOW CURRENTLY OVER THE DEEP SOUTH WILL BE
DRAWN NORTHWARD TO NEAR KSTL ON FRI AHEAD OF SHORTWAVE TROUGH MOVING
THROUGH MANITOBA PROVINCE. THE UPPER LOW IS THEN PROGGED TO OPEN
UP/WEAKEN FRI NIGHT-SAT WHILE LIFTING THROUGH THE OHIO VALLEY AS
CANADIAN SHORTWAVE TROUGH SHIFTS ACROSS HUDSON BAY. SATURATION WILL
BE AN INITIAL CONCERN THURS NIGHT AS PCPN LIFTS NORTH IT WILL BE
ENCOUNTERING DRIER EASTERLY FLOW... THUS MAINLY SPRINKLES AND SOME
AREAS OF LIGHT RAIN ESPECIALLY SOUTH
/EAST OF QUAD CITIES OVERNIGHT THURS NIGHT AND FRI. TWEAKED UP MINS
MOST LOCATIONS DUE TO CLOUDS... BUT STILL COULD BE TOO COOL IN SOME
AREAS. UNCERTAINTY WITH MAXES ON FRI AND SO STAYED CLOSE TO BLEND
EXCEPT THE FAR SOUTH/EAST WHERE I WENT AT OR JUST BELOW COOLEST
GUIDANCE BEING IN CLOSER PROXIMITY TO UPPER LOW AND BETTER PCPN
CHCS. IN REGARDS TO PCPN CHCS STAYED WITH LOW-MOD CHC POPS WITH
HIGHEST IN THE SOUTH/EAST. GFS IS MORE AGGRESSIVE WITH DEFORMATION
BISECTING CWA FRI AFTN/NIGHT AND WOULD ARGUE FOR MUCH HIGHER POPS. I
AM LEANING TOWARD FURTHER SOUTH SOLUTIONS OF UKMET/ECMWF/NAM WHICH
WOULD SUGGEST POTENTIAL FOR DEFORMATION TO SWIPE FAR SOUTH/EAST...
BUT BEST IN CENTRAL/EASTERN IL... THEREFORE OPTED TO KEEP POPS IN
CHC CAT ATTM WITH PCPN MOSTLY VERY LIGHT IN NATURE.

SAT...HAVE REMOVED PCPN EXCEPT FOR FAR EAST IN THE MORNING... AS
FORCING PUSHES QUICKLY EAST WITH COLD ADVECTION POURING IN ON STRONG
GUSTY NORTHWEST WINDS... WHICH COULD NEAR ADVISORY CRITERIA WITH ANY
SOLAR INSOLATION AND MIXING. TEMPS WILL HAVE TROUBLE RECOVERING MUCH
AND STAYED BELOW MEX GUIDANCE.

SAT NIGHT...
SFC RIDGE AXIS BUILDS IN. MAINLY CLEAR SKIES... WINDS DECOUPLING AND
LOTS OF DRY AIR TO MAKE FOR CHILLY NIGHT WITH FROST
PATCHY-WIDESPREAD AND POTENTIAL FOR HARD FREEZE FROM QUAD CITIES
NORTH/WEST.

SUN...
SFC RIDGE OVERHEAD THROUGH THE MORNING BEFORE SHIFTING EAST.
THUS...LIGHT WINDS/LIMITED MIXING GENERALLY WENT JUST BELOW MEX
GUIDANCE ON MAXES. SOME SUGGESTION OF HIGH CLOUDINESS SPILLING OVER
RIDGE AND DOWN ACROSS AREA...AND LATER SHIFTS WILL WANT TO TAKE A
LOOK AT...AS CAN HAVE BIG IMPACT ON MAXES THIS TIME OF YEAR.

SUN NIGHT-WED...
GENERALLY ACTIVE WEST/NORTHWEST FLOW TO DOMINATE WITH SHORTWAVES
PROGGED MON AND AGAIN WED. AMOUNT OF MOISTURE RETURN IN QUESTION AND
WITH BEST FORCING NORTH HAVE LEFT OUT MENTION OF PCPN ATTM. TEMPS TO
FOLLOW THE ROLLER COASTER WITH WARM ADVECTION AHEAD OF SYSTEMS
BRINGING TEMPS NEAR TO A BIT ABOVE NORMAL... WITH TEMPS THEN
DROPPING BACK BELOW NORMAL IN WAKE. GUSTY WINDS EXPECTED WITH WARM
ADVECTION.      ..05..

&&

.AVIATION...
OVERALL VFR WX EXPECTED FOR THE NEXT 36 HRS. MODELS SHOW AN AREA OF
ENHANCED RH AT 925 MB THAT DEVELOPS TONIGHT AND SPREADS SOUTH/WEST
ON THE 925 MB WINDS. THIS RH MAY BE A SIGNAL THAT LAKE INDUCED
STATUS WILL DEVELOP AND MOVE SOUTH/WEST. IF THIS WOULD OCCUR...THERE
IS A POTENTIAL FOR SCT-BKN CLOUDS AROUND 3KFT WHICH MAY AFFECT SOME
TAF SITES.        ...08...

&&

.DVN WATCHES/WARNINGS/ADVISORIES...FROST ADVISORY FROM 4 AM UNTIL 8
AM THURSDAY.
IA...IAZ040>042-051>054-063>066-076-077.
IL...ILZ001.
MO...NONE.

&&
Hazardous weather outlook, Oct 24, 4:37 AM CDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
437 AM CDT WED OCT 24 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-250945-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
437 AM CDT WED OCT 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD FROST IS EXPECTED TONIGHT FOR AREAS NORTH OF INTERSTATE
80...WITH AREAS OF FROST TO THE SOUTH. A FEW LOCATIONS ALONG THE
HIGHWAY 20 CORRIDOR MAY EVEN SEE A HARD FREEZE. INTERESTED
INDIVIDUALS SHOULD WATCH FOR LATER STATEMENTS AND POSSIBLE FROST
ADVISORIES OR FREEZE WARNINGS.

MINOR TO MODERATE FLOODING CONTINUES ON A FEW RIVERS IN EASTERN
IOWA. SEE THE LATEST LOCAL FLOOD STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

Nearby

Frost Advisories in Iowa, 2007Frost Advisories in Illinois, 2007Frost Advisories in Missouri, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.